# SDR ASAA2024030449340

- Difficulty date: March 4, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 03670
- Aircraft time: 41,051 hours, 14,985 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SB207615
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 231VF DELAMINATED GROUNDED - YES. REPAIRED CABIN FLOORBOARD ZONE A PANEL 231VF AFT 3 P/N SB2076-15 S/N:NSN ON A320-214 S/N 3670 FH:41051 FC:14985 WV:012 USING CATEGORY A PERMANENT REPAIR IAW A320-200 SRM 53-02-00-283-001 TABLE 002 REV 147 01 NOV 2023, A320-200 SRM 53-02-00-300-013 REV 147 01 NOV 2023, AND A320-200 SRM 51-77-11-911-031 REV 147 01 NOV 2023, REPAIR AREA IS LOCATED ON FWD EDGE AND 2 1/4" FROM RIGHT EDGE MEASURING 18 1/2" X 6 1/4". REMOVED AND REPLACED FLOOR PANEL 231VF IAW A320 AMM 53-00-00-400-801-A REV 9. 01 NOV 2023
